# SDR AALA202404152466

- Difficulty date: April 9, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370801210
- Condition: Cracked
- Location: Frm 38 S30l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME WEB FORWARD FACE STARTING FROM FASTENER HOLE LOCATED 1.5 INCHES BELOW S30L AT FR 35. REPAIRED FRAME PER EA 351348.
